On Identities in Right Alternative Superalgebras
AbstractSome fundamental identities characterizing right alternative superalgebras are found. These identities are the Z2-graded versions of well-known identities in right alternative algebras.
How to Cite
Issa, A. N., & Zoungrana, P. (2018). On Identities in Right Alternative Superalgebras. European Journal of Mathematical Sciences, 4(1), 1-12. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/236
Upon acceptance of an article by the journal, the author(s) will be asked to transfer copyright of the article to European Journal of Mathematical Sciences. The Copyright Transfer Agreement, which will be provided by the journal, should be signed by the appropriate person. The transfer of copyright does not take place until the manuscript is accepted for publication. If necessary, authors are responsible for obtaining permissions to reprint previously published figures, tables, and other material.